# SDR ASOA01253

- Difficulty date: October 20, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N274AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120229
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE RIGHT FLOOR SEAT TRACK, FORWARD SECTION, WAS FOUND TO BE CORRODED OUT OF ALLOWABLE LIMITS FROM FRAME 15 TO FRAME 32.  MAINTENANCE REMOVED CORRODED FORWARD SECTION OF THE RIGHT FLOOR SEAT TRACK.  A NEW SEAT TRACK WAS FABRICATED AND INSTALLED IAW SRM 51-40-02.  (M)
